Hiroshima Mathematical Journal

Orbit method and nondegenerate series

Joseph A. Wolf

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 3 (1974), 619-628.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136841

Digital Object Identifier
doi:10.32917/hmj/1206136841

Mathematical Reviews number (MathSciNet)
MR0357691

Zentralblatt MATH identifier
0318.22019

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

Wolf, Joseph A. Orbit method and nondegenerate series. Hiroshima Math. J. 4 (1974), no. 3, 619--628. doi:10.32917/hmj/1206136841. https://projecteuclid.org/euclid.hmj/1206136841


Export citation

References

  • [1] Harish-Chandra, Harmonic analysis on semisimple Lie groups, Bull. Amer. Math. Soc. 76 (1970), 529-551.
  • [2] Harish-Chandra, On the theory of the Eisenstein integral, Springer-Verlag Lecture Notes in Mathematics 266 (1971), 123-149.
  • [3] B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces, Amer. J. Math. 93 (1971), 753-809.
  • [4] H. Ozeki and M. Wakimoto, On polarizations of certain homogeneous spaces, Hiroshima Math. J. 2 (1972), 445-482.
  • [5] L. P. Rothschild and J. A. Wolf, Representations of semi-simple groups associated to nilpotent orbits, Ann. Sci.Ecole Norm. Super., to appear in 1974.
  • [6] M. Wakimoto, Polarizations of certain homogeneous spaces and most continuous principal series, Hiroshima Math. J. 2 (1972), 483-533.
  • [7] J. A. Wolf, Theaction of a real semisimple group ona complex flag manifold, I: Orbit structure and holomorphic arc components, Bull. Amer. Math. Soc. 75 (1969), 1121-1237.
  • [8] J. A. Wolf, The action of a real semisimple group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces, Memoirs Amer. Math. Soc., Number 138, 1974.
  • [9] J. A. Wolf, Partially harmonic spinors andrepresentations of reductive Liegroups, J. Functional Analysis 15 (1974), 117-154.